# SDR IPXA2021061870746

- Difficulty date: April 30, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7418501
- Condition: Damaged
- Location: Bs 1921-1941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CREPAIR SURVEY SEQUENCE # DTE265-F-004 EXTERIOR FUSELAGE SKIN REPAIR BETWEEN STA 1921 - 1941 AND BETWEEN LONGERON 48L - 48R DOES NOT MATCH SRM.REMOVED EXISTING EXTERIOR FUSELAGE SKIN REPAIR AND INSTALLED NEW EXTERIOR FUSELAGE REPAIR IAW VT-SAA EA 011-5330-01-A9144 REV. IR AND UPS EO MD11-5330-80728-A. REF. FAA FORM 8100-9 SIGNED BY JEFFERY TOM DATED 05/14/21. (MAJOR)
